# SDR FDEA201006071853

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 541DB
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS PANEL NR 541DB, CORROSION FOUND IN THE AREA BETWEEN MOUNTING HOLE AND SEAL GROOVE LOCATIONS AND ALSO IN THE LOWER SIDE OF THE PANEL. CORROSION REPAIR CARRIED OUT ON PANEL NR 541DB IAW EA F-2810-135857.  (LT WING LOWER SURFACE FUEL TANK ACCESS COVER CORROSION DAMAGE REWORK.)  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
